Connect with us

Gossip

Little boy suffers critical skin reaction after taking fake anti-malaria drug

Published

on

A man has cried out on social media after one of his associate’s son suffered reactions on his skin after taking fake anti-malaria drug.

The drug was reportedly purchased off the counter from a nearby pharmacy store, but it was quite unfortunate it was a fake anti-malaria drug.

The man however threatened to take strict actions against the maker of the drug as well as the pharmaceutical shop involved:
This how sad and mad I am this morning! I have to post this now! The innocent boy going through this affliction happens to be the son of one of the most dependable guys working with me. He’s a very smart boy and I’m fond of him. Now he had malaria fever (only) and his parents went to a nearby pharmacy to buy anti malaria drugs which they gave him and unknown to them, it was a fake anti malaria drug.
Instantly, the boy reacts after taking the drugs and the picture your seeing is the outcome. I couldn’t sleep last night! He’s been admitted at the federal medical hospital Abuja as we speak and struggling to survive.
I’m supporting them in every way I can to make sure the boy survives. My point is that the challenge in this country is beyond governance. Greed is at the root of it all! And it beats me hollow how our values have been deeply degraded.
All we care about is making money at all cost and expense. I’m on my way back to the hospital with so much fury typing this message.
This time I’ll ensure the pharmacy shop is sealed and the operators brought to book. But then, that’s not the solution. It’s a temporary measure because the fake drugs cartel won’t lose sleep cos one vendor is shutdown.
It’s either GREED gives way or Nigeria gives way! The choice is ours!!
Advertisement
Click to comment

Leave a Reply

Trending

%d bloggers like this: